# SDR 29GA2022011000002

- Difficulty date: January 10, 2022
- Submitted: January 10, 2022
- Operation: Air carrier
- Aircraft: N362AG
- Make and model: Saab 340B
- Aircraft serial: 340B438
- Aircraft time: 39,448 hours, 45,030 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

REPORT: EMERGENCY LIGHT NOT WORKING FROM CABIN. CORRECTIVE ACTION: REPLACED LEFT EMERGENCY LIGHT STRIP
